DOI QR코드

DOI QR Code

STRUCTURES CONCERNING GROUP OF UNITS

  • Chung, Young Woo (School of Mathematics and Applied Statistics Kyungsung University) ;
  • Lee, Yang (Department of Mathematics Education Pusan National University)
  • Received : 2015.11.05
  • Published : 2017.01.01

Abstract

In this note we consider the right unit-duo ring property on the powers of elements, and introduce the concept of weakly right unit-duo ring. We investigate first the properties of weakly right unit-duo rings which are useful to the study of related studies. We observe next various kinds of relations and examples of weakly right unit-duo rings which do roles in ring theory.

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)

References

  1. A. Badawi, On semicommutative ${\pi}$-regular rings, Comm. Algebra 22 (1994), no. 1, 151-157. https://doi.org/10.1080/00927879408824837
  2. A. Badawi, On Abelian ${\pi}$-regular rings, Comm. Algebra 25 (1997), no. 4, 1009-1021. https://doi.org/10.1080/00927879708825906
  3. H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. https://doi.org/10.1017/S0004972700042052
  4. H. E. Bell and Y. Li, Duo group rings, J. Pure Appl. Algebra 209 (2007), no. 3, 833-838. https://doi.org/10.1016/j.jpaa.2006.08.002
  5. G. F. Birkenmeier, J. Y. Kim, and J. K. Park, A connection between weak regularity and the simplicity of prime factor rings, Proc. Amer. Math. Soc. 122 (1994), no. 1, 53-58. https://doi.org/10.1090/S0002-9939-1994-1231028-7
  6. H. H. Brungs, Three questions on duo rings, Pacific J. Math. 58 (1975), no. 2, 345-349. https://doi.org/10.2140/pjm.1975.58.345
  7. P. M. Cohn, Reversible rings, Bull. London Math. Soc. 31 (1999), no. 6, 641-648. https://doi.org/10.1112/S0024609399006116
  8. R. C. Courter, Finite dimensional right duo algebras are duo, Proc. Amer. Math. Soc. 84 (1982), no. 2, 157-161. https://doi.org/10.1090/S0002-9939-1982-0637159-6
  9. J. L. Dorroh, Concerning adjunctions to algebras, Bull. Amer. Math. Soc. 38 (1932), no. 2, 85-88. https://doi.org/10.1090/S0002-9904-1932-05333-2
  10. K. E. Eldridge, Orders for finite noncommutative rings with unity, Amer. Math. Monthly 75 (1968), 512-514. https://doi.org/10.2307/2314716
  11. E. H. Feller, Properties of primary noncommutative rings, Trans. Amer. Math. Soc. 89 (1958), 79-91. https://doi.org/10.1090/S0002-9947-1958-0098763-0
  12. K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979.
  13. M. Gutan and A. Kisielewicz, Reversible group rings, J. Algebra 279 (2004), no. 1, 280-291. https://doi.org/10.1016/j.jalgebra.2004.02.011
  14. J. Han, Y. Lee, and S. Park, Duo ring property restricted to group of units, J. Korean Math. Soc. 52 (2015), no. 3, 489-501. https://doi.org/10.4134/JKMS.2015.52.3.489
  15. C. Huh and Y. Lee, A note on ${\pi}$-regular rings, Kyungpook Math. J. 38 (1998), no. 1, 157-161.
  16. S. U. Hwang, Y. C. Jeon, and Y. Lee, Structure and topological conditions of NI rings, J. Algebra 302 (2006), no. 1, 186-199. https://doi.org/10.1016/j.jalgebra.2006.02.032
  17. Y. C. Jeon, H. K. Kim, Y. Lee, and J. S. Yoon, On weak Armendariz rings, Bull. Korean Math. Soc. 46 (2009), no. 1, 135-146. https://doi.org/10.4134/BKMS.2009.46.1.135
  18. H. K. Kim, N. K. Kim, and Y. Lee, Weakly duo rings with nil Jacobson radical, J. Korean Math. Soc. 42 (2005), no. 3, 455-468.
  19. N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. https://doi.org/10.1016/S0022-4049(03)00109-9
  20. Y. Lee, On generalizations of commutativity, Comm. Algebra 43 (2015), no. 4, 1687-1697. https://doi.org/10.1080/00927872.2013.876035
  21. G. Marks, Reversible and symmetric rings, J. Pure Appl. Algebra 174 (2002), no. 3, 311-318. https://doi.org/10.1016/S0022-4049(02)00070-1
  22. J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, John Wiley & Sons Ltd., Chichester, New York, Brisbane, Toronto, Singapore, 1987.
  23. S. B. Nam, Finite local rings of order ${\leq}$ 16 with nonzero Jacobson radical, Korean J. Math. 21 (2013), 23-28. https://doi.org/10.11568/kjm.2013.21.1.23
  24. C. Polcino Milies and S. K. Sehgal, An Introduction to Group Rings, Kluwer Academic Publishers, Dordrecht, 2002.
  25. M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. https://doi.org/10.3792/pjaa.73.14
  26. G. Thierrin, On duo rings, Canad. Math. Bull. 3 (1960), 167-172. https://doi.org/10.4153/CMB-1960-021-7
  27. L. Xu and W. Xue, Structure of minimal non-commutative zero-insertive rings, Math. J. Okayama Univ. 40 (1998), 69-76.
  28. X. Yao, Weakly right duo rings, Pure Appl. Math. Sci. 21 (1985), no. 1-2, 19-24.